# SDR DALA2024052105384

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 57,985 hours, 30,400 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 DURING DEPLANING TWO PAX REPORTED SMELL OF SMOKE DURING TAKEOFF. CORRECTIVE ACTION: C/W WORK CARD 0550-2002. (5351006)
